RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 22, Issue 2  


RESEARCH ARTICLE
Quadratic residues of the norm group in sectorial domains
Lyubov Balyas, Pavel Varbanets
153
Rad-supplements in injective modules
Engin Büyükaşik, Rachid Tribak
171

SURVEY ARTICLE
Groups satisfying certain rank conditions
Martyn R. Dixon, Leonid A. Kurdachenko, Aleksandr A. Pypka, Igor Ya. Subbotin
184

RESEARCH ARTICLE
On nilpotent Chernikov $2$-groups with elementary tops
Yuriy A. Drozd, Andriana I. Plakosh
201
Factorization of elements in noncommutative rings, I
Alberto Facchini, Martino Fassina
209
An amalgamation property for metric spaces
Aleksander Ivanov, Barbara Majcher-Iwanow
233
A horizontal mesh algorithm for posets with positive Tits form
Mariusz Kaniecki, Justyna Kosakowska, Piotr Malicki, Grzegorz Marczak
240
Normal subdigroups and the isomorphism theorems for digroups
Fausto Ongay, Raúl Velásquez, Luis Alberto Wills-Toro
262
The endomorphism monoids of ($n-3$)-regular graphs of order $n$
N. Pipattanajinda, U. Knauer, B. Gyurov, S. Panma
284
On $n$-stars in colorings and orientations of graphs
Igor Protasov
301
Free $n$-dinilpotent doppelsemigroups
Anatolii V. Zhuchok, Milan Demko
304
Algebra and Discrete Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020